MathSciNet Relay Station
MathSciNet bibliographic data
MR2846827 (2012i:35362) 35Q53 (35A01 35B44)
Zhu, Mingxuan; Jiang, Zaihong Some properties of solutions to the weakly dissipative $b$-family equation. Nonlinear Anal. Real World Appl. 13 (2012), no. 1, 158–167.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement